# SDR MALA030387

- Difficulty date: August 23, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 31,658 hours, 26,510 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Retainer
- Condition: Failed
- Location: Bearing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MSP ON FLIGHT 2915, ELEVATOR FLUTTER INFLIGHT.  SLOWED TO 180 KNOTS AND IT STOPPED, SPEED BACK TO 185 AND IT STARTED AGAIN WITH FLAPS 15, FLUTTERED AGAIN AT 165 KNOTS.  SAME INDICATION WITH AP ON OR OFF.  TRIMS APREARED NORMAL.  MAINTENANCE FOUND LT ELEVATOR TRIM TAB INBOARD BEARING RETAINER BROKEN CAUSING TRIM TAB TO BE LOOSE/FLUTTERING.  REMOVED LT ELEVATOR TRIM TAB AND REMOVED AND REPLACED BEARING AND RETAINER IAW AMM 20-41-00-2.  REINSTALLED LT ELEVATOR TRIM TAB IAW AMM 27-32-25-4, PERFORMED ELEVATOR TRIM TAB ELECTRICAL FUNCTION TEST IAW AMM 27-32-00-5.  TEST GOOD, SECURITY CHECK GOOD.
